# SDR DHL2007803516

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 135-270
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 6 TRACK LUGS WORN (STA 135.000 - 270.000).  CUT OUT DAMAGED SEGMENT OF TRACK NR 6 AND FABRICATED SPLICES (AL7075T6 0.100"/ 0.125"/ 0.160") IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT P/N SE08530006-3 AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0, SRM 51-3-1 (TORQUE).
